MEDOS INTERNATIONAL SÃ RL CH SFX,5.5,TI, MED, SIZE A5; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Back to Search Results |
| Catalog Number |
189401405 |
| Medical Device Problem Codes |
Break (1069); Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E1: initial reporter is j&j company representative the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported a revision surgery occurred on (b)(6) 2024, due to screw displacement and migration.In the surgery, it was confirmed that sfx broke off as well as the reported screws.The deviated screw was replaced.The fenestrated screws were added for the extension on upper vertebrae.All of the set screw were replaced.Sfx was performed.The surgery was completed successfully.Patient outcome was stable the original surgery occurred on (b)(6) 2024 and was for a spinal fusion (l5/s) (l4-sai fusion using verse), for pseudarthrosis on march 29, 2024.Patient was stable.Original procedure was completed successfully with no surgical delay.It was noted post-operatively on an unknown date that the screws had migrated.This report involves one (1) sfx,5.5,ti, med, size a5 this is report 3 of 6 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: device returned.H3, h4, h6: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device and pictures provided.Visual analysis of the returned sample revealed that sfx,5.5,ti, med, size a5 was broken at the shaft from the male cross connection body.Both fragments were received and all components of the device were received for evaluation.Additionally, the overall surface of the device was noted with signs of usage which could have been result of implantation and explantation.Migration of the device was not confirmed as the photos provided do not show the alleged reported condition.A dimensional inspection for the sfx,5.5,ti, med, size a5 was not performed due to post manufacturing damage.The broken condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the sfx,5.5,ti, med, size a5 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device.Product code # 189401405s.Lot # om12030s1.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 14-mar-2023.Manufacturing site: jabil le locle.Expiry date: 31-jan-2028.Corrected data: e4: initial reporter did not send report to fda.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.